# SDR CA091215006

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Gulstm 690C
- Aircraft time: 5,722 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Part number: ED10145
- Condition: Cracked
- Location: Retract Actuator
- Part time: 5,722 hours
- Component: Actuator, Aerocd, EA937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NDT OUR LANDING GEAR AND RETRACT COMPONENTS EVERY 5 YEARS.  COMPLETE AN NDT INSPECTION AT THIS TIME.  DURING THIS INSPECTION, A CRACK WAS DISCOVERED.  THIS IS THE SECOND OCCURRENCE OF A PISTON FOUND CRACKED IN OUR FLEET OF 4 TWIN COMMANDERS  (TC NR 20091215006)
